# SDR REXA2015091400860

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 22,589 hours, 20,108 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN THE GEAR HANDLE WAS SELECTED UP AFTER TAKEOFF, THE RT MAIN GEAR TURNED RED & THE GEAR DISAGREE AURAL & WARNING STARTED, FOLLOWED QRH.  ALL 3 GEARS DEPLOYED MANUALLY WITH 3 GREEN INDICATIONS.  TROUBLE SHOT GEAR DISAGREE, FOUND RT MLG UPLOCK TARGET LOOSE & UPLOCK PROX SWITCH OUT OF RIG.  REINSTALLED RT UPLOCK TARGET IAW CMM 32-30-15, READJUSTED PROX SWITCH IAW AMM 30-32-05.  OPERATIONS CHECKED GOOD.
